advertisement
Question
Posted by: VV | 2011/02/07

Back Pain and Water Retention

hi, i started taking the pill about 5 months ago, due to skin problem called rosacea. i have noticed that since taking the pill i have started to gain a little weight i dont get particularly hungry so do you think this is because of water retention? also i noticed that i get my period only on the 4th/5th non active pill is that normal?
i have also been experiencing some strain on my back i did have it checked out but there was no serious injury i was told it is just a strain. the muscle on my spine- lower back feels knotted. any idea what this could be? your assistance iwll be highly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo VV
Taking the pill can cause slight weight gain and water retention in some patients. You may only start menstruating after taking a few non-active pills and this is nothing to worry about. You may have a muscle spasm in the back due to the strain and going for a massage or physiotherapy may be useful.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/07

Hallo VV
Taking the pill can cause slight weight gain and water retention in some patients. You may only start menstruating after taking a few non-active pills and this is nothing to worry about. You may have a muscle spasm in the back due to the strain and going for a massage or physiotherapy may be useful.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement